# SDR BB05043

- Difficulty date: May 29, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417N5091SMI
- Condition: Inoperative
- Location: Row 6 Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNN - FOUND EMERGENCY LIGHT AT ROW 6 RIGHT INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.
